# SDR P2EA01003

- Difficulty date: February 17, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N125NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65445461468
- Condition: Worn
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 650 - MYR - DURING FLIGHT INBOUND TO MYR A SYSTEM HYDRAULIC QUANTITY WHEN TO 0, FOLLOWED BY A SYSTEM PRESSURE.  DURING INSPECTION FOUND A SYSTEM WITH HYDRAULIC LINE LEAKING.  REMOVED AND REPLACED TUBE ASSEMBLY.  OPS CHECKED AND LEAK CHECKED IAW BOEING MM 29-00A AND 29-09-308A.  (M)
